Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.20
pages 1-13

Linear Integro-Differential Games of Approach

S. D. Eidel'man
International Solomon University, Kiev, V. M. Glushkov Institute of Cybernetics, National Academy of Sciences of Ukraine, Kiev
Alexey A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv
Alexander G. Rurenko
Ukrainian Academy of State Administration at the President of the Ukraine, Kyiv

Краткое описание

Sufficient conditions of game termination in some guaranteed time are derived for the linear integro-differential game of approach. The idea is based on the method of resolving functions which uses inverse Minkowski functionals. A model example is given.


Articles with similar content:

On Inversion of the Problem of Analytical Designing the Controllers
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Vladimir B. Larin
Multicriteria Control of Nonlinear Objects with Distributed Parameters
Journal of Automation and Information Sciences, Vol.33, 2001, issue 3
Sergey V. Sokolov
Method of Resolving Functions in the Group Pursuit Problem with a Terminal Pay Off Function and Integral Constraints on Controls
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
Iosif S. Rappoport
On Nonstationary Differential Games of the Group Approach
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Iryna Iu. Kryvonos
On the Fenchel-Moreau Duality in a Differential Game of Several Players with the Terminal Payoff Function
Journal of Automation and Information Sciences, Vol.29, 1997, issue 1
Iosif S. Rappoport